MathSciNet Relay Station
MathSciNet bibliographic data
MR1738193 (2001m:31005) 31A20 (30D40 31B25)
Carmona, Joan J.; Donaire, Juan J. The converse of Fatou's theorem for Zygmund measures. Pacific J. Math. 191 (1999), no. 2, 207–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement